# SDR SIMA20160108004

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,473 hours, 24,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING PANEL EMER LAMP INOPERATIVE.  R & R GALLEY CEILING PANEL EMER LIGHT LAMP IAW AMM 33-26-05-000-802-A & 33-26-05-400-802-A.
